# SDR UPS06846112

- Difficulty date: January 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47183402
- Condition: Cracked
- Location: Fs 985 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED FITTING IN AFT CARGO COMP BILGE STA 985 JUST O/B OF LONGERON 34R UNDER FWD END OF CARGO TRACK.  REMOVED, FABRICATED AND INSTALLED FITTING, AT STA 985 L34R IAW SRM 51-1-20D AND SAA EA 008-5310-01-A0016.
